# SDR SWAA2020011427349

- Difficulty date: January 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD SHIELD HAS CORROSION UPPER SURFACE BETWEEN STA 767 TO STA 787 RBL 20 WL 156 / REMOVED CORROSION ON SHIELD FOUND OUT TO BE LIMITS ORIG. 'T' 0.050' REMAINING 0.035'; MAT LOSS 0.015' AND INSTALLED NEW SHIELD P/N 146A8127U12ATSMRO ON AFT CARGO PIT FWD STA 767 TO 787 RBL 20'; WL 156. IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-91-620-802. AND DWG #146A0081 REV: -.
